# SDR ASAA2015111213764

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,682 hours, 10,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10043
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE SWITCH, PULL HANDLE, LIGHT DOES NOT ILLUMINATE ON TEST WITH FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIRE DETECT BITE AND FOUND ENGINE 2, LOOP B CORE LT FAULTED.  FOUND TERMINAL LUG BROKEN OFF, FIRE DETECTOR, RE-TERMINATED LUG AND REINSTALLED IAW SWPM 20-30-11.  REACCOMPLISHED BITE, NO FAULTS NOTED REF FIM 26-10, TASK 801.  FIRE DETECTION SYS TEST NORMAL.
